Free Delivery on orders over €45/£40                                                                                      Sign up to stay connected                             

Actifed Syrup 100Ml

€6.50

Code 5010123667344


Add to Basket
Product Information

Actifed syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. It also contains an ingredient which works in two ways - antihistamine actions to relieve the symptoms of allergies such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

How To Use

Children 6 to 12 years - 5mls every 4 to 6 hours up to three times daily. Maximum daily dose 15mls 

Adults - 12 years and over - two 5mls spoonfuls every 4 to 6 hours up to four times daily.

Not to be used under 6 years of age.

May cause drowsiness

Do not take with other cough and cold medication.

Do not use in preganancy or breast feeding.

Contact us if on any other medication.


Active Ingredients

Each 5ml spoonful contains Triprolidine hydrochloride 1.25mg, pseudoephredrine 30mg  E218 E110 and E104

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty